# SDR DXTA2011083004713

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 10,152 hours, 6,361 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 67275049
- Part serial: W152
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,152 hours, 6,361 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED GEAR UP, 3 GREEN LIGHTS EXTINGUISHED BUT THE RED UNLOCK LIGHT STAYED ILLUMINATED. IT SOUNDED AS IF THE NOSE GEAR DOOR WAS STILL OPEN DUE TO THE INCREASED NOISE. PERFORMED THE CHECKLIST AND SELECTED GEAR DOWN, THE GEAR CAME DOWN WITH NO PROBLEMS (3 GREEN LIGHTS) AND LANDING WAS NORMAL.  R & R NOSE GEAR ACTUATOR. OPS AND LEAK CHECKED GOOD. WORK DONE IAW MM 32-30-05.
